Tuesday, September 29, 2020

Comments by JL

Showing 8 of 8 comments.

  • I am on the same drug protocol! Was on 2mg of Stelazine, now down to .5 ( dosage created by a compounding pharmacy). Was on 400 mg of Lamicdal, now on 325 – and I even use Bio-Circuits! We should discuss this phenomenon! Could I get your email possibly?

  • It’s uncanny how your drug protocol and your modalities are pretty much identical to mine. I too was on 2mg of Stelazine, rough getting off the first milligram, so now I’m on .5 ( had it compounded to that dosage through a compounding pharmacy. I too went down on Lamicdal from 400mg to 325mg, and I’m on 2mg of Clonopin! Hoping to get off all of this crap within 2 years!
    And I incorporate the same modalities – Bio Circuits, Reiki, TM, Yoga…would love to connect with you. Is that possible? I just can’t believe how exactly alike our stories and modalities mirror

  • I hardly detailed my story as much as you did. But I do appreciate that you went into so much detail. Hopefully, you’ll read my article “Waking Up Is Hard To Do” and get a good idea of my history. Both of ours are tragic, and unfortunate. Your story made me feel a bit better about the brain torturing hardship I went through just this morning, going off a milligram of Stelazine, an antipsychotic I’ve been taking for about two and a half years. I’m still on two mgs of Klonopin, (which I hope to taper off using “Tapering Strips.” Have you heard of them? There was on article about them on the MIA site about 6 weeks ago. I’m also on 325mg of Lamicdal. I would welcome the opportunity to maybe speak with you on the phone, if you’re open to it. I am not connected with others who are going off or have gone off drugs and would love ti share thoughts with you.

  • I went down on Stelazine (the worst crap in the world) exactly three weeks ago….was on two milligrams, went down to 1mg about a year ago. A year ago, it was a struggle going down one milligram. (But these little pills are too small to cut in half). Hence the suffering. However, going down now is not so bad— down another mg, so I’m completely off the nasty crap. I owe this to the modalities I’ve been incorporating as of the past several months: Bio-Circuits: silk cloth pads you wear on your hands and your feet, that conduct “cosmic energy,” normalizing the physiology, restoring the homeostasis. Plus, Reiki, TM, Yoga, and Mineral Salt Baths……I’m now still on 325mg of Lamicdal (down from 400mg). And 2mg of Klonopin. (I hope to get a prescription for “Tapering Strips” that I heard about in an article in MIA…they allow you too go down incrementally. Each strip contains packs that say, cover two months, and allow you to go down….1.0,, next day 0.9, then 0.9, 0.8, 0.8, 0.7, .06 and so on. Easy does it!